paula Posted September 2, 2008 Report Share Posted September 2, 2008 Hi I posted a thread last week about increased dose on Medication and it's affects.For all you who never seen this thread. I had been taken Mertazapine 30mg for the last 17 months. After seeing my Psychiatrist 3 wks ago, he decided to increase the dose to maximum strength to 45mg.To cut a long story short. The increased dose was having affects on me, at the wrong time of the day, so I made an Appointment to see my G.P once again, to try and sort these issues.Now I will start: I attended my doctor's appointment this morning, as arranged. I suffer with Anxiety bad and panic attacks. After working up my anxiety this morning, to go and see my doctor. Something strange happened. Something happened, that has never happened to me before, and it was quite frightening!I walked in and sat down. By this time the sweat was literally, pouring off me. It has never been this bad before. I tried to relax, but found it impossible. Then to make it worst, I started to get a paranoia on me. Thinking that the doctor was looking at me all the time. Thinking that he was trying to read my thoughts!I don't know what had come over me? I can't explain it. But my body started shaking. Not visibly, but I could feel it. I then started worrying, thinking all sort's of thing's. The doctor asked, 'what the problem was'? I looked at him and couldn't answer him. He asked me again 'What do I want to see him about'? I just looked at him and tried to speak but nothing came out! I tried again, and still nothing. By this time I was feeling like the anxious state had taken over my body. I didn't know what to do? Which way to turn? I didn't want to make it look like I was drawing attention on myself. That was the last thing I needed at this present time.Eventually, I started to take deep breaths, to try and calm the situation down. As I tried to talk, my voice just started to quiver (shake) and by the time, I pulled myself together a bit, and it was only a bit. My mind went blank. I forgot what I had gone to see him for. Which drew more attention to myself which made the situation worst still.By this time, the sweat was pumping out of me that much that my neck, chest, face, head, and hair was dripping. Alls I wanted to do then was get out of there. I just wanted to go, so as not to cause myself any more embarrassment, than I already had.The doctor just sat there throughout my ordeal and never said a word.I couldn't take it any longer. I just got up, appologised, saying that I had to go! I couldn't even look at him. I practically ran out of the surgery, not even looking back, and didn't stop till I reached my car. I drove off like a lunatic. I just couldn't wait till I got away from there as far as I could.After getting home in one piece, How? I don't know! I eventually started to relax. The problem is: I went to see my doctor over the increase dose of my medication and the affects that I was experiencing. But never even got the chance to explain, with what had happened. To think of it now. I don't think that I can show my face in there again after what had happened. I have NEVER, EVER, been as bad as that. I am back to square one again! But my problem is, That I've only got enough tablets to last me till the end of the week and that is only the 30mg and not the 45mg as my Psychiatrist had prescribed me, and just don't know what to do?I am more bothered about the harm it will do me if I don't have my Med's. The last time, I tried to commit suicide By taking an overdose. Not much of a problem me doing that again is there? Not even got the tablet's to try it with? But going of the state I was in 3wks ago, very depressed and down, even suicidal thoughts crossing my mind. That's why my Psychiatrist had increased the dose from 30mg to 45mg, and that was with the tablets.I REALLY NEED HELP HERE AND FAST! I JUST DON'T KNOW WHAT TO DO? Please don't ask me to go back up to my doctor's, because I can't do that. Not yet! I'm panicking now! Thinking what's going to happen to me!This whole experience has really frightened me, and I mean terrified me. I don't know what happened to me in the doctor's. Why I reacted like that? But I can tell you something, I DON'T EVER, EVER WANT TO GO THROUGH THAT AGAIN! AS LONG AS I LIVE!Paula:eek: Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.